# SDR RRXA991041

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105WP
- Make and model: Doug DC-8-73
- Aircraft serial: 46095
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S2614462
- Condition: Damaged
- Location: Bs 8 - 70
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND DRILL DAMAGE, DOUBLE DRILLED HOLES AND HOLES IN BEAM RADIOUS,  FUSELAGE, MAIN CABIN FLOORBEAMS, UPPER FLANGES BETWEEN STA 8 AND STA 70 AT BL 46.5 RIGHT AND BL 46.5 LEFT.  DAMAGE WAS CAUSED FROM A PREVIOUS MOD.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR FLOORBEAMS EXTRUSIONS IAW FAA APPROVED TIMCO DER ENGINEERING SKETCH NR REO- 53-0351, REV A AND DC8 SRM 51-1-21, 51-3-0, FIG 1F.
